Facial blemishes and other dermal issues affect people the most during their teenage years or at other times when hormonal changes are at their peak. There are various forms of interventions for this kind of problem, ranging from the natural skin care products to the artificial.

If the nodules or comedones prove to be severe and widespread, medical solutions may be used in order to address the affected person’s beauty problem effectively, such as the use of antibiotics.


This remedy complements other topical acne-fighting topical substances well and is typically used in tandem with one other product. It can inhibit bacterial causes of pimples and other blemishes and reduce their occurrence. It is available in both oral and topical form, with the latter being the most widely used. It is typically applied twice a day to affected areas of the face and body.


This is another antibiotic frequently used to treat acne and has a good anti-inflammatory aspect. It is also a good substitute medication for those allergic to penicillin. It can minimise redness and kill bacteria as well. However, it has been reported that there is an increased occurrence of resistance to the microorganism that causes the facial cystic growths to develop. When this happens to the patient, another kind of treatment may be prescribed.


This is considered the solution that most dermatologists recommend. This may be taken orally or applied topically as well. Minocycline, used to treat pustular acne, is a derivative of this kind of antibiotic.

Generally, these substances help minimise sebum production and sterilise the skin of bacteria that triggers the eruption of blemishes. These are also recommended for those having severe dermal conditions. Otherwise, skin care products that contain substances like glycolic or salicylic acid will suffice.

As usual, the use of antibacterials should be done as advised by the medical practitioner. Side effects, like yeast infections, vomiting, nausea, dizziness, and intestinal issues, should be reported to the dermatologist immediately so that proper intervention will be recommended. Typically, the use of these substances may cause hypersensitivity to solar rays, thus, it is advised that the patient use sunscreen on the affected areas and avoid sun exposure for longer durations.